Jump to content
CrazyBoards.org

Amethyst674

Member
  • Content Count

    130
  • Joined

  • Last visited

2 Followers

About Amethyst674

  • Rank
    I'm just a Girl in the World...

Profile Information

  • Gender
    female
  • Location
    Miami, FL
  • Interests
    Travelling, Reading, Writing, Yoga, Meditation, Nature,Researching,Zumba Classes (must go back!)

Recent Profile Visitors

1,246 profile views
  1. I ditched the lithium. I can't describe the feeling but it was dark. And I had the feeling like I had something crawling under my skin. PDoc says continue with 20 of Abilify. I take 5 AM and 15 pm. But I would actually prefer to take 15mg. 5 AM and 10 PM. Because it makes me eat a lot at night and I know it is responsible for holding my weight. But that is another post. Another topic.
  2. I recently began Lithium 150mg to eventually go to 300mg. The idea is to help my depression that has not responded adequately to most SSRIs and even a TCA. I am also on Abilify 5mg in the AM and 15mg at bedtime. So far I have noticed I get sleepy if I take it with dinner so I am going to move it to bedtime. I have noticed a bit of anxiety during the day. And irritability at night. Also increased hunger. I was about to switch Antidepressants yet again before I started it. I am just worried about all the side effects and Drug Interactions this medication can cause. I have always been terrified of it. But due to some unfortunate life circumstances I started to have thoughts of feeling like I wanted to die and that really scares me. I also take Zoloft 100 and can't go up to 150 due to zombification and dull feeling at that dose. I also did not want to add another AD to the mix bc when I have tried this, it has made me overly anxious. I just want some feedback on what to expect when beginning Lithium and if it is worth continuing. I M not Manic. I am basically a more depressive Bipolar type 2. Due to the low dose I am currently on I haven't had a Blood Test yet. I see my PDOC again next Wed before I decide if I am going to go up to 300mg. I am very med sensitive so I M taking this 1 day at time. Thank you.
  3. Don't Die with your Music still inside of you...

  4. Well. I need to find a PDOC because My PCP is following my old PDOC's plan. Yes. My carb cravings r also thru the roof. But I have had TD from other AAP and I know APs can cause that. Also. The Abilify is 1 of the least sedating ones I have tried. And now I have severe Iron Deficiency Anemia and I cant take something that will sedate me further.
  5. Due to some stressful sitations in my life. I am now currently on Abilify 15mg. So much for going down to 5mg. I fought with my bf and made a mess of my finances.
  6. I have successfully lowered my abilify to 5 mg daily and I can honestly say I feel much better. My brain is clear. I have more energy. And no hypomania. My depression has subsided. I feel that sometimes when it comes to these psych meds, the lowest dose that works for you is best.
  7. My current cocktail is in my profile. Sorry I just made a really long post and lost the whole thing. Expected weight loss by now is 40-60 lbs. I know people who had the surgery at the same time as me and have already lost that amount. I have lost 15. My thyroid is under control. Thanks for your help sorry this 1 was too short
  8. I am thinking of going back on Saphris It helped me and i was about 30 lbs thinner. What typical AP are you speaking of so I can suggest them to my PDOC? Thank you
  9. So if you have read any of my previous posts you know I have "tried em all". I have been on Abilify for a long time now...Can't recall how long, I had the Gastric Sleeve Surgery and I have not lost any weight. (Only17 lbs) I am still 209. From 226. I am ALWAYS hungry. My current dose is 10 taken at night. 10mg really zaps my energy to go to the GYM. It has been keeping me somewhat stable. But I still get a lot of crying jags here and there around my period. I am Bipolar 2. I cannot take traditional mood stabilizers, only AAP due to allergic reactions. Right now I am severely depressed about my weight. I look like I am wearing a FAT Suit when I am naked. I think I rather be a bit wonky than to feel this way. I spoke to my PCP and he advised I go down to 5mg till my next cycle and then if the PMDD gets bad to up it to 10 again. I really wish I could just go off it. But then I start to fight with my boyfriend and I start to get a bit unstable. So I am going to try to see if these INTENSE Carb cravings I get about an hour after taking my abilify subside. Perhaps on 5mg they will be less intense. Has any bipolar 2 been able to live on Antidepressants and Klonopin alone? I wish I could do that. But I have been on AAP so many years that I am afraid. I guess I just want some basic input from anyone who has successfully tapered off these awful meds. Thank you
  10. Periactin was given to me as a child to make me eat. But thanks anyways.
  11. Thanks. I just dont think I feel better on 150. I need to find a good pdoc but those usually require cash pament. One with an open mind to tricyclics and such
  12. I am a long time Effexor patient. I did give Trintellix a try when it was called Brintellix. Results were very sleepy but my sex drive went up. I wanted to try and give it another go because I am experiencing anorgasmia at the moment. But since it is not generic I don't think my insurance will cover it. I will have to go thru the patient assistance program and that is alot of work to do for something your not sure is going to work. Anyway...I was just browsing the boards and I just realized this thread is 4 years old. So probably noone is following it anymore. Just wanted to put in my 2 cents.
  13. The title says it all. I felt my usual dose of 112.5 needed a boost as did my PDOC after trying Pristiq and getting nowhere. However, I stopped being able to have an O. So I went back down to my usual 112.5 dose. Also we had previously lowered my Abilify to 5 because I was feeling tired and heavy on 10. I also suspect the 10 may have been contributing to my O issue. I have thought of giving Cymbalta another go but it did not do much to me at 30mg and at 60mg it made me a bit paranoid and gave me panic attacks. I have also thought about adding Wellbutrin to my combo, as I have taken it before but for some reason I had a paradoxical reaction to it. It made me tired and weepy. My only alternative would be to take it at night. I am going to see how I do this week and talk to my pdoc next Sat if I go back to feeling depressed. I also had the Gastric Sleeve procedure on 11/15 and have been barely eating and very low carb. So this may be messing with me as well. Anyone else experience dose related anorgasmia on Effexor XR? Effexor has always been my go to drug since my 20s (am now in my 40s) . It works the best with the least side effects (till I tried 150). I am also starting a new job tomorrow and the last thing I need is to start tinkering around with another AD. Thanks
×
×
  • Create New...